An example of infinite dimensional reflexive space non-isomorphic to its cartesian square
Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France no. 31-32  (1972), p. 165-167
@incollection{MSMF_1972__31-32__165_0,
     author = {Figiel, Tadeusz},
     title = {An example of infinite dimensional reflexive space non-isomorphic to its cartesian square},
     booktitle = {Colloque d'analyse fonctionnelle (Bordeaux, 1971)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31-32},
     year = {1972},
     pages = {165-167},
     zbl = {0243.46024},
     mrnumber = {50 \#8018},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1972__31-32__165_0}
}
Figiel, Tadeusz. An example of infinite dimensional reflexive space non-isomorphic to its cartesian square, in Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 165-167. doi : 10.24033/msmf.79. http://www.numdam.org/item/MSMF_1972__31-32__165_0/

[1] Anderson (R.D.), Chapman (T.), and Schori (R.M.). - Problems in the topology of infinite-dimensional spaces and manifolds, Amsterdam 1971. | Zbl 0207.54203

[2] Banach (S.). - Théorie des opérations linéaires. Monografje Matematyczne, Warsaw, 1932. | JFM 58.0420.01 | Zbl 0005.20901

[3] Bessaga (C.) and Pelczynski (A.). - On bases and unconditional convergence of series in Banach spaces, Studia Math. 17, (1958), p. 151-169. | MR 22 #5872 | Zbl 0084.09805

[4] Bessaga (C.) and Pelczynski (A.). - Banach spaces non-isomorphic to their Cartesian squares I, Bull. Acad. Polon. Sci., sér. sci. math., astr. et phys. 8 (1960), p. 77-80. | MR 22 #5876 | Zbl 0091.27801

[5] Day (M.M.). - Some more uniformly convex spaces, Bull. Amer. Math. Soc. 47 (1941), p. 504-507. | JFM 67.0402.03 | MR 2,314a | Zbl 0027.11003

[6] Figiel (T.). - An example of infinite dimensional reflexive Banach space non-isomorphic to its Cartesian square, Studia Math., to appear. | Zbl 0213.12801

[7] Kadec (M.I.) and Pelczynski (A.). - Bases, lacunary sequences and complemented subspaces in the spaces Lp' Studia Math. 21 (1962), p. 161-176. | MR 27 #2851 | Zbl 0102.32202

[8] Semadeni (Z.). - Banach spaces non-isomorphic to their Cartesian squares II, Bull. Acad. Polon. Sci., sér. sci. math., astr. et phys. 8 (1960), p. 81-86. | MR 22 #5877 | Zbl 0091.27802